# SDR 99ZZZX1181

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 59284
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETECTED FATIGUE CRACKS IN MAGNETIC PARTICLE INSPECTION.  INSPECTED ON R & B AIRCRAFT SUPPLY CO, P.O. NR 1276.
